A case of rofecoxib-associated stevens-johnson syndrome with corneal and conjunctival changes.

@article{Goldberg2004ACO,
  title={A case of rofecoxib-associated stevens-johnson syndrome with corneal and conjunctival changes.},
  author={Debora Goetz Goldberg and Debasish Panigrahi and Mohammed K. Barazi and Mark Abelson and Salim I. Butrus},
  journal={Cornea},
  year={2004},
  volume={23 7},
  pages={
          736-7
        }
}
PURPOSE To report a case of rofecoxib (Vioxx)-associated Stevens-Johnson syndrome with corneal and conjunctival changes. DESIGN Interventional case report. METHODS Case report of a 62-year-old woman with systemic lupus erythematosus (SLE) taking rofecoxib for arthritis for 3 weeks. RESULTS Stevens-Johnson syndrome after 3 weeks of rofecoxib therapy. CONCLUSION This case report suggests that oral rofecoxib may trigger Stevens-Johnson syndrome, potentially causing symblepharons, corneal… CONTINUE READING